# SDR SWAA2024050275843

- Difficulty date: April 16, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FUELING PANEL BRACKET FOR CENTER FUEL TANK HAS CORROSION.<[01] REPLACED P15 REFUELING PANEL PLATE PER SOPM 20-50-01 AND MM 28-41-61. P15 REFUELING PANEL OPS CHECKED GOOD PER MM 28-21-00-400-801;[02] VERIFIED INSTALLATION OF P15 REFUELING PANEL PLATE PER SOPM 20-50-01 AND MM 28-41-61. VERIFIED P15 REFUELING PANEL OPS CHECKED GOOD PER MM 28-21-00.
